Evolution equations for the Stefan problem

Lukarevski, Martin (2015) Evolution equations for the Stefan problem. Serdica Math Journal, 41 (4). pp. 333-342.

[img] Text
n4_15.html

Download (12Kb)
Official URL: http://eprints.ugd.edu.mk/15486/1/2015/2015-333-34...

Abstract

We study particular kind of Stefan problem and use the theory of abstract quasilinear evolution equations for its solution.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Martin Lukarevski
Date Deposited: 17 Feb 2016 09:54
Last Modified: 17 Feb 2016 09:54
URI: http://eprints.ugd.edu.mk/id/eprint/15486

Actions (login required)

View Item View Item